Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Saharon Shelah
Title: Cardinal arithmetic
Additional book information: Oxford Logic Guides, vol. 29, Oxford Univ. Press, London and New York, 1994, xxxi + 481 pp., ISBN 0-19-853785-9, $105.00$

References [Enhancements On Off] (What's this?)

  • Maxim R. Burke and Menachem Magidor, Shelah’s $\textrm {pcf}$ theory and its applications, Ann. Pure Appl. Logic 50 (1990), no. 3, 207–254. MR 1086455, DOI 10.1016/0168-0072(90)90057-9
  • Thomas Jech, Singular cardinal problem: Shelah’s theorem on $2^{\aleph _\omega }$, Bull. London Math. Soc. 24 (1992), no. 2, 127–139. MR 1148672, DOI 10.1112/blms/24.2.127

  • Review Information:

    Reviewer: James E. Baumgartner
    Affiliation: Dartmouth College
    Email: james.baumgartner@dartmouth.edu
    Journal: Bull. Amer. Math. Soc. 33 (1996), 409-411
    DOI: https://doi.org/10.1090/S0273-0979-96-00673-8
    Review copyright: © Copyright 1996 American Mathematical Society